Articles with article keyword: Euler equations

Nonuniqueness of weak solutions to the Navier-Stokes equation

Pages 101-144 by Tristan Buckmaster, Vlad Vicol | From volume 189-1

Finite-time singularity formation for $C^{1,\alpha }$ solutions to the incompressible Euler equations on $\mathbb{R}^3$

Pages 647-727 by Tarek M. Elgindi | From volume 194-3

A proof of Onsager’s conjecture

Pages 871-963 by Philip Isett | From volume 188-3

Finite time singularity for the modified SQG patch equation

Pages 909-948 by Alexander Kiselev, Lenya Ryzhik, Yao Yao, Andrej Zlato{š} | From volume 184-3

The Euler equations as a differential inclusion

Pages 1417-1436 by Camillo De Lellis, László Székelyhidi Jr. | From volume 170-3